# SDR CALA2013120293339

- Difficulty date: November 29, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 43,040 hours, 17,751 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FROM CIDS INDICATES 33-51-38, EPSU EXTERIOR EMERGENCY RT.  BITE TEST OF OVERWING 12 WL, EPSU INDICATES EXTERIOR LIGHT FAULT.  REPLACED AFT FWD OVERWING SLIDE LIGHT IAW AMM 33-51-14.  FWD ATTN PANEL CHECKED GOOD ALONG WITH EPSU AT RT OVERWING.
